# SDR 99ZZZX644

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2651G
- Make and model: Cessna 402C
- Aircraft serial: 402C0101
- System (JASC): 2140 · Heating System
- Part: Fuel Pump
- Part number: 671U769
- Condition: Leaking
- Location: Heater
- Part time: 525 hours
- Component: 8259HL2
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW TURNED ON AIRCRAFT HEATER, CABIN FILLED WITH FUEL ODOR.  CREW TURNED OFF HEATER, VENTED CABIN AND RETURNED TO BASE.  MAINTENANCE FOUND HEATER FUEL PUMP PARTING HALVES LOOSE.  RE-TORQUED HARDWARE AND RE-INSTALLED PUMP HOUSING COVER.  RETURNED AIRCRAFT TO SERVICE.
